# SDR REXA2012033000378

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,094 hours, 20,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS HIT BY A JET BRIDGE IN DTW, RESULTING IN SKIN DAMAGE BETWEEN FS 250 AND FS 265 BELOW THE PRODUCTION SKIN BUTT SPLICE AT S-16L.  REPAIRED IAW EA CRJ253-00448B AS APPROVED BY ASSOCIATED 8110-3 DATED MARCH 29, 2012.
